# SDR DALA13031503218

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOORBEAM AT FR58, LT SIDE, FWD FACE HAS 2EA AREAS OF CORROSION.  REMOVED FLOORBEAM AT FR 58 IAW SRM 51-42-11.    NO ALLOWABLE LIMITS IN SRM.  INSTALLED  NEW FLOORBEAM IAW SRM 51-42-11.
